# SDR P5CA9900788

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11986
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH NOSE GEAR DOOR WARNING BOTH PRIMARY AND ALTERNATE.  REPLACED NOSE LANDING GEAR DOOR ACTUATOR PER MAINTENANCE MANUAL 32-34-14 PAGE 201.
